# SDR DLL19991849

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1189
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Failed
- Location: Nr 2 Engine
- Component: 51511003
- Stage of operation: TO
- Nature of condition: H, J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF AT 0915 IN MCO FLT STATION BUS 2 FAIL LIGHT ILLUM.  ABORTED TAKEOFF AT 125 KTS.  APPLIED MINIMUM BRAKES DUE TO LIGHT WGT 332,000 LBS.  C/W REPLACED NR 2 GCU, RAN ENG GENERATOR AND BUS OPN NORMAL.  ALSO PERFORMED HIGH ENERGY STOP INSPECTION.
